# SDR CALA0800717

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE STA 400 FRAME CRACKED BETWEEN S-8 AND S-9 AT AIR CONDITIONING (A/C) BRACKET INBOARD HOLE.  REPAIRED FRAME AT STA 400 S-8 AND S-9 PER EA 5310-04498.
